Skip navigation
   
 
Scholarly Communication
Contacts

Two loop MSbar renormalization of the Curci-Ferrari model

Gracey, J.A. (2002) Two loop MSbar renormalization of the Curci-Ferrari model. Physics Letters B, 525 (1-2). pp. 89-94. ISSN 0370-2693

[img]
Preview
PDF
112Kb
[img]
Preview
Postscript (Requires a viewer, such as GSview)
139Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

We renormalize the Curci-Ferrari model at two loops in the MSbar scheme in an arbitrary covariant gauge.

Item Type:Article
Additional Information:LTH 530. arXiv Number: arXiv:hep-th/0112014v1. Available online 11 December 2001. Issue: 17 January 2002.
Uncontrolled Keywords:ANOMALOUS DIMENSIONS; GAUGE-THEORIES; MILLS
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0370-2693(01)01420-4
Related URLs:
Refereed:Yes
Status:Published
ID Code:555
Deposited On:19 Aug 2008 15:16
Last Modified:20 May 2011 12:13

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students